# SDR MASA200602244

- Difficulty date: September 8, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 15,179 hours, 13,566 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7109 BNA - CREW RTG DUE TO YAW CAMP NR 1 WILL NOT STAY ENGAGED.  MX RESET YAW DAMP AND AUTOPILOT SYSTEMS.
